Does Advair cause weight gain? Been on it 8 mo. gained 30 lbs. Also quit smoking 8 mo ago, don't know which is causing weight gain, no cigs. or Advair? Maybe both, don't know which way to turn. I'm thinking of cutting out a.m. or p.m. Advair since my emphysema is under good control. Also taking Spiriva a.m. Advice appreciated.
Inhaled steroids do not cause weight gain (I know some of you will argue this point but they really don't). If you quit smoking and continue to eat exactly the same number of calories a day you will still gain weight. The lack of the nicotine is the cause. So anyone who stops smoking will have to alter their diet. It's most likely from the not smoking.
I agree, quitting smoking frequently causes weight gain. Advair should, if anything, cause a little bit of weight LOSS, because it has a stimulant in it.
Took Advair for 6 yrs but now off all asthma meds since mine was initially triggered by dust mites when my immune system was probably compromised by poor diet and lifestyle. Never saw any linkage to weight gain. In fact, I was overweight during that period and had no problem dropping weight whenever I put my mind to it. Never smoked though.